JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE RESULTS FOR VECTOR NONLINEAR INEQUALITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE RESULTS FOR VECTOR NONLINEAR INEQUALITIES
Lee, Suk-Jin; Lee, Byung-Soo;
  PDF(new window)
 Abstract
The purpose of this paper is to consider some existence results for vector nonlinear inequalities without any monotonicity assumption. As consequences of our main result, we give some existence results for vector equilibrium problem, vector variational-like inequality problem and vector variational inequality problems as special cases.
 Keywords
vector nonlinear inequality;vector variational inequality;vector variational-like inequality;vector equilibrium problem;Tarafdar's fixed point theorem;
 Language
English
 Cited by
1.
Two New Types of Zhang Neural Networks Solving Systems of Time-Varying Nonlinear Inequalities, IEEE Transactions on Circuits and Systems I: Regular Papers, 2012, 59, 10, 2363  crossref(new windwow)
 References
1.
Nonlinear Analysis, 2001. vol.47. pp.543-554 crossref(new window)

2.
Math. Mech. Oper. Res., 1997. vol.46. pp.147-152 crossref(new window)

3.
Appl. Math. Lett., 1999. vol.12. pp.89-92

4.
Appl. Math. Lett., 1999. vol.12. pp.53-56

5.
J. Opti. Th. Appl., 1997. vol.92. pp.527-542 crossref(new window)

6.
J. Global Opti., 2000. vol.16. pp.33-41 crossref(new window)

7.
Math. Ann., 1961. vol.142. pp.305-310 crossref(new window)

8.
J. Opti. Th. Appl., 1998. vol.96. pp.297-309 crossref(new window)

9.
J. Math. Anal. Appl., 1999. vol.233. pp.328-335 crossref(new window)

10.
Nonlinear Analysis Forum, 2001. vol.6. pp.417-426

11.
Indian J. Pure Appl. Math., 1997. vol.28. pp.33-41

12.
Nonlinear Analysis Forum, 1998. vol.3. pp.151-176

13.
Nonlinear Analysis Forum, 1995. vol.1. pp.63-72

14.
Acta. Math. Vietnam, 1997. vol.22. pp.213-221

15.
Indian J. Pure Appl. Math., 1997. vol.28. pp.1009-1016

16.
Vector Variational Inequalities and Vector Equilibria, 2000. pp.403-432

17.
J. Math. Anal. Appl., 1987. vol.128. pp.475-479 crossref(new window)

18.
Math. of Oper. Res., 1994. vol.19. pp.691-705 crossref(new window)